# SDR DL76G070282

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 26,206 hours, 10,572 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT CENTER FUEL PUMP INOP.  PRESSURE LIGHT ON.  LEFT CENTER FUEL PUMP VERIFIED TO BE OPERATING NORMAL LOW PX LIGHT INOP FWD TO MCO PLACARD PER MEL 28-42-01C.
